Journal of Symbolic Logic

Products of Two-Sorted Structures

Philip Olin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 75-80.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738081

Mathematical Reviews number (MathSciNet)
MR319745

Zentralblatt MATH identifier
0238.02045

JSTOR
links.jstor.org

Citation

Olin, Philip. Products of Two-Sorted Structures. J. Symbolic Logic 37 (1972), no. 1, 75--80. https://projecteuclid.org/euclid.jsl/1183738081


Export citation